# SDR CA060228006

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 9754421421
- Condition: Inoperative
- Location: Aoa Transmitter
- Component: Transmitter, Rosemount
- Component part number: 9754421421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE PHASE 5 INSPECTION , THE LT AOA VANE HEATER WAS FOUND TO BE INOPERATIVE.  ASSY REPLACED WITH SERVICEABLE UNIT.
